Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 4, Pages 161-193
http://dx.doi.org/10.1155/S0161171204212108

On the geometry of Riemannian manifolds with a Lie structure at infinity

1Fachbereich Mathematik, Universität Hamburg, Bundesstraße 55, Hamburg D-20146, Germany
2Fachbereich Mathematik, Universität Mainz, Mainz D-55099, Germany
3Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA

Received 16 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernd Ammann, Robert Lauter, and Victor Nistor, “On the geometry of Riemannian manifolds with a Lie structure at infinity,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 4, pp. 161-193, 2004. https://doi.org/10.1155/S0161171204212108.